This isn't going to be a terribly informative post today. Rather I'm going to whine and moan for a bit. If you have any chronic health condition like IBD, IBS, or any other, then I'm sure you'll get where I'm coming from and forgive my lapse in keeping a stiff upper lip just now.
So, here it goes. . .
If you're a regular reader of mine then you know I have colitis and IBS and have had to be gluten-free for the past year and a half and I was treated six years ago with radiosurgery for an Acoustic Neuroma (AN) - a benign brain tumor. Typical symptoms of an AN are hearing loss because this tumor tends to grow on the hearing nerve. Well, since I seem to be anything but typical, my tumor is on my balance nerve and the only symptom I have ever had with it is vertigo - think anything from a woozy-board-a-ship feeling to bed spins that don't stop for hours or days or week. Even though the treatment has stopped the tumor's growth I can still get bouts of wooziness or dizziness.
Generic Name: DOCUSATE - ORAL Pronounced: (DOCK-you-sate) Women's Stool Softener Oral Precautions
Before taking this medication, tell your doctor or
pharmacist if you are allergic to it or if you have any other allergies. This
product may contain inactive ingredients, which can cause allergic reactions or
other problems. Talk to your pharmacist for more details.
If you have any of the following health problems, consult
your doctor or pharmacist before using this medication:
severe abdominal pain
sudden change in bowel habits over the previous 2
This medication should be used only when clearly needed
during pregnancy. Discuss the risks and benefits with your
It is not known if this drug passes into breast milk.
Consult your doctor before breast-feeding.
Women's Stool Softener Oral Side Effects
Stomach pain, diarrhea, or cramping may occur. Irritated
throat (with liquid or s...
A few weeks ago in a telephone conversation with my mom, she mentioned that one of my sisters had been having some problems with her stomach for the last month or so. Being concerned, I called my sister directly to talk to her about what was going on.
"I don't know," she said. I'm eating a healthy diet, but for the last month or so I've had a lot of diarrhea and even some vomiting. And my stomach hurts so much after I eat that I just don't want to eat anymore."
"What are you eating?" I asked.
"You know, healthy stuff. Fruits and vegetables and high fiber bread."
I explained to her that a healthy diet isn't healthy if it's making you sick. And if it's making you sick then you have to do something to figure out what is causing the symptoms. First, change what you're eating so that you can eat and get some nourishment into your body. And second, make an appointment with a gastroenterologist to discuss the problems.
"It's especially important to see a GI...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.